|Tenofovir+Combivir PEP treatment
Jan 16, 2008
Hi, I got exposed to HIV and I begin PEP treatment 17 hours after exposure with Tenofovir (1 daily) and Combivir (2 daily). On the 3ed day I experienced nausea and vomiting, today is my 5th day taking them and I have digestive issues. I have to eat little by little or I will get nausea, after eating I start burping for at least 2 hours. Burping helps me feel better. Is this normal during the first week or should I contact my doctor and switch?
| Response from Dr. Henry
GI symptoms such as you describe are fairly common when using your particular HIV drugs so switching is not generally recommended. The symptoms often will diminish over the first 2-4 weeks. Taking with food and some anti-nausea meds can often help alleviate the symptoms. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Tingling In Feet A Symptom Of Acute HIV Infection?
- Is Tingling Lips A Symptom Of Acute HIV Infection?
- Dark Bumps After Anal Sex With Condom Does It Mean I Have HIV
- Penis Discharge After Deep Kissing Worried I Have HIV
- Sore On Tongue After Cunilingus Worried I Have HIV
- Swollen Lymph Glands After Touching Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.